Duality and approximation of Bergman spaces

D. Chakrabarti, L. D. Edholm, J. D. McNeal

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Expected duality and approximation properties are shown to fail on Bergman spaces of domains in Cn, via examples. When the domain admits an operator satisfying certain mapping properties, positive duality and approximation results are proved. Such operators are constructed on generalized Hartogs triangles. On a general bounded Reinhardt domain, norm convergence of Laurent series of Bergman functions is shown. This extends a classical result on Hardy spaces of the unit disc.

Original languageEnglish
Pages (from-to)616-656
Number of pages41
JournalAdvances in Mathematics
Volume341
DOIs
StatePublished - Jan 7 2019

Keywords

  • Analytic breakdowns
  • Approximation
  • Bergman spaces
  • Duality
  • Lattice point diagram
  • Norm convergence

Fingerprint

Dive into the research topics of 'Duality and approximation of Bergman spaces'. Together they form a unique fingerprint.

Cite this